My WebMD Sign In, Sign Up

Drug Test

Following Topic Unfollow Topic | 1 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Levofloxacin is an antibiotic. It will not cause a false positive drug test for opiates.
Posted:
0 of 0 found this helpful
Q.
A.
There is a very good chance that you will test positive for THC. Depending on the type of test you had (urine, hair, blood, etc.), residuals of...
Posted:
0 of 0 found this helpful
Q.
A.
Yes....you are taking a considerable amount of morphine-like opiates. It is not considered a "false" positive, but a true positive.
Posted:
1 of 1 found this helpful
Q.
A.
Maybe, so it is important to disclose this up front.
Posted:
0 of 0 found this helpful
Q.
A.
No, for several key reasons:1) you do not exchange a significant enough amount of biological material (usually) during sexual activity for any...
Posted:
17 of 19 found this helpful
Q.
A.
i am talking this meds and i have court issuse
Posted:
0 of 0 found this helpful
Q.
A.
Not a narcotic. It will not show up on a test to check drugs of abuse.
Posted:
1 of 1 found this helpful
Q.
A.
No...amoxicillin will not interfere with a drug screening test.
Posted:
2 of 2 found this helpful
Q.
A.
ummmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmmm...let me think about that on for a sec....NO
Posted:
0 of 0 found this helpful
Q.
A.
no
Posted:
1 of 1 found this helpful
Q.
A.
you should be fine....depending on if its for probation or not..if it is you are screwed....if for a job you should be fiine...drinks lots of water...
Posted:
1 of 1 found this helpful
Q.
A.
Well, I'm no expert on this, but I doubt you messed up the drug screen. First of all, 500mL is not very much water for the kidneys to process...
Posted:
2 of 5 found this helpful
Q.
A.
No, but of course, the drug test will search for MANY different drugs, so you would need to be more specific.
Posted:
0 of 0 found this helpful
Q.
A.
No.
Posted:
7 of 10 found this helpful
Q.
A.
Albuterol? Not very likely, but there are medications that could trigger a false response....http://www.medscape.com/viewarticle/726897
Posted:
3 of 5 found this helpful